Wednesday, September 12, 2007

Girl Talk

Okay, so an update on the health issues. I went back to the doctor today for my ultrasound results - negative - which I assumed last week. The problem is that I'm still having pain. Interestingly, the aching has lessened a little bit but the burning sensation has increased. I can't find much about 'skin feeling like it's sunburned when it's not' online, but my doctor still seems to think it's a fibrocystic breast condition. Okay. Whatever.

So his suggestion in the short term is to maintain my ibuprofen intake for pain (approx. 1200 mgs per day), as well as switch to depo provera after my next cycle. I've been on depo before, and for awhile I was okay, but after a year or so (and 10+ pounds later), my body decided it wasn't crazy about depo and I switched off. For now, my doctor wants to give me just one dose (one shot = three months of contraception) because depo is progesterone rather than estrogen, and he wants to see if the pain subsides when the estrogen is decreased.

In addition, I need to find a new general practitioner (family practice doctor), so I asked this doctor to order some blood tests to get me started. I am almost always tired, and I don't know if this is something I have inherited or something that I might have had for a long time. The obvious culprits are diabetes, hypothyroidism, hypoglycemia, and thalissimia. I also want to be looked at for chronic fatigue syndrome, but that's more of a condition of symptoms rather than one that can be tested for. I had planned to get my blood draw today, but I have to fast for one of them, so that will have to be delayed until (possibly) Monday.

So there you go.... the life, times and health of one 30 year old woman.

5 Comments:

Anonymous Anonymous Ann said...

It's a good idea to have your thyroid checked, but a hormonal imbalance can cause fatigue as well.

Next time they do a blood test, it would be a good idea if they checked your hormonal levels too (if they haven't already). Especially if they suspect you're producing too much estrogen.

Hormones can wreak havoc on us women! Take care of yourself.

September 12, 2007 7:31 PM  
Blogger Missy B said...

Sending happy thoughts and prayers to you. If you need anything please let me know. Love ya!

September 12, 2007 9:31 PM  
Blogger Cassie said...

IT STINKS GETTING OLDER DOESN'T IT? I REALLY HOPE YOU'RE FEELING BETTER SOON. OOPS. I'M NOT SHOUTING, JUST REALIZED MY CAPS WAS ON!

September 13, 2007 9:58 AM  
Blogger cherylann said...

C- You might want to try taking a B12 supplement. I have fatigue also and all tests have been negative for any thyroid and diabete issues. It's easy enough to pick up at the drugstore, and it's just an extra vitamin. Good luck!

September 14, 2007 8:06 AM  
Anonymous Depo-Provera Prescription Information said...

My name is Janice Still and i would like to show you my personal experience with Depo-Provera.

I am 24 years old. I have been on Depo for 9 years and did not realize that the symptoms I experienced might be related to the shot. I am now facing thousands of dollars in dental work due to bone density loss, and will probably end up with osteoporosis. I am getting off Depo and will never touch it again!

I have experienced some of these side effects-
Low libido, joint pain, bone density loss, dental problems, headaches, fatigue, out of control eating, gained 40 lbs., depression

I hope this information will be useful to others,
Janice Still

October 27, 2008 2:40 PM  

Post a Comment

Links to this post:

Create a Link

<< Home